# SDR 95ZZZM52

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP, P/N 65B89011601, LOWER SURFACE AFT OF CARRIAGE ATTACH BRACKET HAS 25 INCH AREA OF DELAMINATION.  REPAIRED IAW BOEING SRM 51-40-06.  TOTAL CYCLES 18,248.
